2019
Том 71
№ 11

All Issues

Korobkova I. K.

Articles: 6
Article (Ukrainian)

A certain class of gammamorphic functions

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1989. - 41, № 11. - pp. 1561–1563

Article (Ukrainian)

Some classes of analytic functions, connected with the Schwarzian derivative

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1985. - 37, № 4. - pp. 490–492

Article (Ukrainian)

Method of convex domain in theory of special classes of univalent functions

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 5. - pp. 624—626

Article (Ukrainian)

Some properties of regular univalent functions which are star-shaped in the disk

Korobkova I. K., Yakubenko A. A., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1983. - 35, № 3. - pp. 366 — 369

Article (Ukrainian)

Order of starness of some subclasses of ?-convex functions for ? ? 0

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1978. - 30, № 4. - pp. 536–539

Article (Ukrainian)

On the theory of analytic functions with positive real part in the disk

Korobkova I. K., Zmorovich V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1974. - 26, № 4. - pp. 545–549